# SDR AALA202012119009

- Difficulty date: December 9, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 85,077 hours, 10,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  4H EMERGENCY LIGHT INOPERATIVE.  REPLACED FLOOR PROXIMITY LIGHT WITH NEW, IAW AMM 33-51-05.  OPERATIONS CHECK GOOD.
